MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH BRANCH ENDOVASCULAR GRAFT ILIAC BIFURCATION,; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH BRANCH ENDOVASCULAR GRAFT ILIAC BIFURCATION,; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G60342
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The part of the beacon tip catheter built into the delivery system was left in the external iliac when it was deployed.The portion of the device was not retrieved.They finished the procedure was finished regardless of the portion left behind.

Brand Name
ZENITH BRANCH ENDOVASCULAR GRAFT ILIAC BIFURCATION,
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane 4113
AU  4113
MDR Report Key24506626
Report Number3005580113-2026-00017
Device Sequence Number21436384
Product Code MIH
UDI-Device Identifier10827002603421
UDI-Public(01)10827002603421(17)280105(10)A1203322
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2026
Report Date (Section F) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG60342
Device Catalogue NumberZBIS-10-61-41-US
Device Lot NumberA1203322
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/13/2026
Event Location Hospital
Date Report to Manufacturer02/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Date Report Sent to FDA03/04/2026